NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I take antimalaria drug but it give me an allargic reaction that is itching.the drug are combination between artesunate and artemisinin"

    User Avatar
    A 24 years year old male asked:
    a year ago
    I take antimalaria drug but it give me an allargic reaction that is itching.the drug are combination between artesunate and artemisinin
    Dr. Emmanuel O answered:
    a year ago
    Hello, itching is not a common side effect of Artemisinin-based combinations. However if u feel it's cos of the drug, u can stop or better still take loratadine tab 10mg per day.. U can go report to your doctor to rule out any associated medical condition. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app